# SDR SWAA2018080224006

- Difficulty date: July 25, 2018
- Submitted: August 2, 2018
- Operation: Air carrier
- Aircraft: N252WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34973
- Aircraft time: 42,330 hours, 25,012 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: 143A7505
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO PIT, LT SIDE Z ANGLE BAFFLE CRACKED BETWEEN BS 400 TO BS 420.  R&R BAFFLE IAW SRM AND DWG.
